Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest the dosage of Atenolol

I mistakenly took an overdose of the prescribed amount of atenolol, which for me is 100 mg twice daily. So I have taken 300 mg today, 100 mg in the morning, 100 mg in the evening, and another 100 mg at bedtime. Is this dose of atenolol Harmful/dangerous?
Fri, 2 Feb 2018
Report Abuse
General & Family Physician 's  Response
You have taken an overdose of atenolol. It should be monitored for next 24 hours. The half life of atenolol is about 7 hours though. In case you experience any signs or symptoms of overdose like fainting, low blood pressure, low pulse rate, cold extremities, nausea, fatigue and yellow discoloration of eyes or skin, an urgent emergency medical advice is warranted.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take atenolol and will be traveling to Dubai (11 hours ahead of home). How do I adjust when I take my medicine? I take 75mg and thought to take...